Article

A Case of Iliopsoas Hematoma in a Patient on Acenocoumarol

Yashaswini Parunandi1, Suvarchala Shenkeshi1, Samatha Tanniru1, Sandeep Goud Mitta1★★ Corresponding author

  1. 1Department of Pharmacy Practice, Vaagdevi Pharmacy College, Bollikunta, Warangal, Telangana, INDIA..

CORRESPONDENCE

Sandeep Goud Mitta

Department of Pharmacy Practice, Vaagdevi Pharmacy College, Bollikunta, Warangal, Telangana, INDIA..

sandeeppandu6143@gmail.com

Received: 25-12-2024; Revised: 07-02-2025; Accepted: 17-04-2025.

Volume 18, Issue 4 · pp. 451–454 · PUBLISHED · DOI: 10.5530/ijopp.20250281

View on IJPP original site ↗

ABSTRACT

The iliopsoas hematoma is a rare condition that can result from various factors, such as trauma, anticoagulant use, iatrogenic injury during lumbar procedures, and bleeding disorders. Bleeding complications are expected to become more common with the increasing use of anticoagulants. We present the case of a 53-year-old female with a known history of Chronic Rheumatic Heart Disease (CRHD) and Mitral valve Stenosis (MS), who had previously undergone Mitral Valve Repair (MVR). Since then, she had been on oral Acenocoumarol therapy. Over time, her prothrombin time and International Normalized Ratio (INR) gradually became deranged. The patient’s condition stabilized after reducing the dose of Acenocoumarol.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Parunandi, Y., Shenkeshi, S., Tanniru, S., & Mitta, S. G. (). A Case of Iliopsoas Hematoma in a Patient on Acenocoumarol. Indian Journal of Pharmacy Practice, 18(4), 451–454. https://doi.org/10.5530/ijopp.20250281